The government is now operating in accordance with the Guidance on Caretaker Conventions, pending the outcome of the 2025 federal election.
NUROMOL DUAL ACTION PAIN RELIEF; ibuprofen 200mg and paracetamol 500mg liquid capsules, blister pack (324967)
ARTG Name
NUROMOL DUAL ACTION PAIN RELIEF; ibuprofen 200mg and paracetamol 500mg liquid capsules, blister pack
Product name
NUROMOL DUAL ACTION PAIN RELIEF; ibuprofen 200mg and paracetamol 500mg liquid capsules, blister pack
ARTG Date
Registration Type
Medicine
Therapeutic good type
Medicine
Sponsor
Ingredients
ibuprofen
paracetamol
Licence category
RE
Licence status
A
Summary
Product Information
Consumer Medicine Information